# SDR 06FDEA1531

- Difficulty date: April 20, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 38,290 hours, 25,638 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Bs 500-520 S28r
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FWD LOWER RT EXTERNAL FUSELAGE BETWEEN BS 500-520 STR 28R, SKIN  BULGING.  REPAIRED IAW SRM 53-10-1 AND 53-10-3 FIG 1, REPAIR CLASSIFIED AS MAJOR.
